# SDR AWXA0001908

- Difficulty date: June 28, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N407523
- Condition: Cracked
- Location: Lt.Ws.797
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: L/H Wing Leading Edge Slat #1 cracked In the Cove Skin At W.S. 797C: Repaired #1 Slat Per SRM 51-70-13 Fig 1 Pg 1
